American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22.40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Lawrence M. Franklin. On the nonexistence of slices for $p$-adic transformation groups . Proc. Amer. Math. Soc. 27 (1971) 183-185. MR 0267039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Glen E. Bredon. The set of nonprincipal orbits of an action on $E\sp{n}$ . Proc. Amer. Math. Soc. 23 (1969) 254-255. MR 0246998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Harvey B. Keynes. A study of the proximal relation in coset transformation groups . Trans. Amer. Math. Soc. 128 (1967) 389-402. MR 0213469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Siegfried Grosser and Martin Moskowitz. On central topological groups . Trans. Amer. Math. Soc. 127 (1967) 317-340. MR 0209394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. A. Wijsman. Existence of local cross-sections in linear Cartan $G$-spaces under the action of noncompact groups . Proc. Amer. Math. Soc. 17 (1966) 295-301. MR 0207892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Tadashi Nagano. Transformation groups on compact symmetric spaces . Trans. Amer. Math. Soc. 118 (1965) 428-453. MR 0182937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Hsin Chu and Shoshichi Kobayashi. The automorphism group of a geometric structure . Trans. Amer. Math. Soc. 113 (1964) 141-150. MR 0164299.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] R. S. Palais and R. W. Richardson. Uncountably many inequivalent analytic actions of a compact group on $R\sp{n}$ . Proc. Amer. Math. Soc. 14 (1963) 374-377. MR 0148796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jesse Paul Clay. Proximity relations in transformation groups . Trans. Amer. Math. Soc. 108 (1963) 88-96. MR 0154269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Hsin Chu. On totally minimal sets . Proc. Amer. Math. Soc. 13 (1962) 457-458. MR 0138097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] H. H. Johnson. A generalization of K. T. Chen's invariants for paths under transformation groups . Trans. Amer. Math. Soc. 105 (1962) 453-461. MR 0141728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] James Glimm. Locally compact transformation groups . Trans. Amer. Math. Soc. 101 (1961) 124-138. MR 0136681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert Ellis. A semigroup associated with a transformation group . Trans. Amer. Math. Soc. 94 (1960) 272-281. MR 0123636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert Ellis and W. H. Gottschalk. Homomorphisms of transformation groups . Trans. Amer. Math. Soc. 94 (1960) 258-271. MR 0123635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1